# SDR CHQA200700036

- Difficulty date: July 14, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 17,251 hours, 14,132 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3420 - IAH-BTR - DURING DESCENT BETWEEN 9,000 AND 10,000 FEET, THE FLAPS WERE SET TO 9 DEGREES AND THE LANDING GEAR WAS SELECTED DOWN.  AFTER THREE GREEN WITH DOWN INDICATIONS, EICAS MESSAGE LG AIR/GND FAIL APPEARED.  COMPLETED QRH.  DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE WOW PROX SENSORS AND RESET THE SYSTEM.
